Volume 5, Number 3, 2021

Tran Van Tuan
Short-time behavior for a class of semilinear nonlocal evolution equations in Hilbert spaces

Chukwuebuka M. Asanya and Dennis F. Agbebaku
Iterative method with inertial and error terms for monotone inclusion and fixed point problems in Hilbert spaces

Zahoor Ahmad Rather, Anshu Dagur and Rais Ahmad
System of generalized resolvent equations involving XOR-operation in q-uniformly smooth Banach spaces

Alexandre Som, Kounhinir Some, Abdoulaye Compaore and Blaise Some
Exponential penalty function with MOMA-plus for the multiobjective optimization problems

Md. Nur Alam, Md. Sabur Uddin and Cemil Tunc
Soliton wave solutions of the Oskolkov equation arising in incompressible visco-elastic Kelvin-Voigt fluid

Alexander J. Zaslavski
Generic well-posedness of symmetric minimization problems

  Levon Shmavonyan
On the step 2 Grushin operator

Osman Tunç, Cemil Tunç and Ching-Feng Wen
New results on the properties of solutions of a Caputo fractional differential system

Leonid Zelenko
{Errata to the article ``Conditions of discreteness of the spectrum for Schrödinger operator and some optimization problems for capacity and measures"


Yokohama Publishers

yokohama publishers